On four discrete-type families of NCP-functions

Chien Hao Huang, Kang Jun Weng, Jein Shan Chen*, Hsun Wei Chu, Ming Yen Li

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


In this paper, we look into the detailed properties of four discrete- type families of NCP-functions, which are newly discovered in recent literature. With the discrete-oriented feature, we are motivated to know what differences there are compared to the traditional NCP-functions. The properties obtained in this paper not only explain the difference but also provide background bricks for designing solution methods based on such discrete-type families of NCP- functions.

Original languageEnglish
Pages (from-to)283-236
Number of pages48
JournalJournal of Nonlinear and Convex Analysis
Issue number2
Publication statusPublished - 2019


  • Complementarity
  • NCP-function
  • Semismooth

ASJC Scopus subject areas

  • Analysis
  • Geometry and Topology
  • Control and Optimization
  • Applied Mathematics


Dive into the research topics of 'On four discrete-type families of NCP-functions'. Together they form a unique fingerprint.

Cite this